# SDR REXA99011

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326PX
- Make and model: Saab SF340A
- Aircraft serial: 340A054
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2042C
- Condition: Failed
- Location: Left
- Stage of operation: AP
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

LOST LEFT MAIN BUSS, LEFT ESSENTIAL BUS AND MAIN INVERTER ON APPROACH.  REMOVED AND REPLACED LEFT POWER DISTRIBUTION UNIT.  (M)
